Author Topic: jumped yesterday, free from k  (Read 581 times)

[Buddie]

Re: jumped yesterday, free from k
« Reply #10 on: October 23, 2019, 10:44:11 pm »
Hi
What are your symptoms post jump?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: jumped yesterday, free from k
« Reply #11 on: October 24, 2019, 02:49:22 am »
Congratulations! Stay strong and positive!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 2 weeks post jump from k
« Reply #12 on: October 24, 2019, 02:57:39 am »
iím currently dealing with one of the most disturbing and mind altering symptoms of my entire taper thus far. i feel like iím trapped inside my body. i am hyper aware of my vision at the top of my head and feel completely trapped, i donít feel attached to my limbs or form in general and canít recognize myself in the mirror as me. i have been struggling a lot. i hope it will go away but the way it is i donít think iíll ever be able to go back after feeling this. hope iím wrong :(

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: jumped yesterday, free from k
« Reply #13 on: October 25, 2019, 07:08:13 pm »
Congratulations! Sounds like depersonalization or derealization. Not uncommon in benzo withdrawal. It will go away at some point.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.